# SDR FDEA202511102155

- Difficulty date: November 10, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 73,028 hours, 29,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO OPEN & CLOSE. UPPER & LOWER  DOOR GATES WILL NOT CLOSE. OUTER HANDLE ROTATES  APPROX 3 INCHES PAST THE CLOSE POSITION WHEN  ATTEMPTING TO CLOSE. INNER DOOR HANDLE WILL NOT  ROTATE TO THE FULL CLOSE POSITION. & AS PREV  STATED UPPER & LOWER GATES FAIL TO CLOSE.  AMM: 52-11-02-4  AMM: 52-11-00-0  AMM: 52-11-00-2  CLEANED AND LUBED THE DOOR AT CLOSING POINTS AND  WORKED DOOR OPEN AND CLOSE NUMEROUS TIMES WITH NO BINDING OR STIFFNESS FELT WITH BOTH THE INTERIOR  & EXTERIOR HANDLES. SUSPECT DOOR WAS OUT OF OPENING & CLOSING SEQUENCE. EICAS WORKED WITH DOOR OPENING & CLOSING AS IT SHOULD. WAS ABLE TO OPEN & CLOSE NO ISSUES. REF W.R.I. 52-10/1165 FOR  LINER INSTALL. OK FOR SERVICE AT THIS TIME. NO  ADJUSTMENTS DONE.
